| Catalog Number |
68LP-325 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side deflation.Healthcare professional confirmed right deflation.The device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: ed on the device analysis grid, the assessments of the complaint are: deflation: observed 1 opening assessed as fold flow opening.Observed 2 openings assessed as surgical damage.Crease/folding of implant: creases were observed.No other observations observed.No further actions are required as no manufacturing issues are observed.